# SDR 2002UALA01180

- Difficulty date: June 25, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 8,255 hours, 1,181 cycles
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Filler
- Condition: Missing
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER WAS MISSING FROM THE SPANWISE BULB SEAL ON SLAT NR 14 AND 15 INCHES OF THE OUTBOARD END OF THE FILLER WAS MISSING FROM THE NR 1 SEAL.  MAJOR REPAIR ACCOMPLISHED.  FILLER INSTALLED.
